О математическом моделировании COVID-19 Научная публикация
Журнал |
Сибирские электронные математические известия (Siberian Electronic Mathematical Reports)
, E-ISSN: 1813-3304 |
||
---|---|---|---|
Вых. Данные | Год: 2023, Том: 20, Номер: 2, Страницы: 1211-1268 Страниц : 58 DOI: 10.33048/semi.2023.20.075 | ||
Ключевые слова | epidemiology, COVID-19, time-series models, SIR, agentbased models, mean field games, inverse problems, forecasting | ||
Авторы |
|
||
Организации |
|
Информация о финансировании (1)
1 | Российский научный фонд | 23-71-10068 |
Реферат:
The mathematical models for analysis and forecasting of COVID-19 pandemic based on time-series models, differential equations (SIR models based on odinary, partial and stochastic differential equations), agent-based models, mean field games and its combinations are considered. Inverse problems for mathematical models in epidemiology of COVID-19 are formulated in the variational form. The numerical results of modeling and scenarios of COVID-19 propagation in Novosibirsk region are demonstrated and discussed. The epidemiology parameters of COVID-19 propagation in Novosibirsk region (contagiosity, hospitalization and mortality rates, asymptomatic cases) are identified. The combination of differential and agent-based models increases the quality of forecast scenarios.
Библиографическая ссылка:
Криворотько О.И.
, Кабанихин С.И.
О математическом моделировании COVID-19
Сибирские электронные математические известия (Siberian Electronic Mathematical Reports). 2023. Т.20. №2. С.1211-1268. DOI: 10.33048/semi.2023.20.075 WOS Scopus
О математическом моделировании COVID-19
Сибирские электронные математические известия (Siberian Electronic Mathematical Reports). 2023. Т.20. №2. С.1211-1268. DOI: 10.33048/semi.2023.20.075 WOS Scopus
Даты:
Поступила в редакцию: | 12 дек. 2022 г. |
Опубликована в печати: | 21 нояб. 2023 г. |
Опубликована online: | 21 нояб. 2023 г. |
Идентификаторы БД:
Web of science: | WOS:001102184700001 |
Scopus: | 2-s2.0-85179653188 |